Increased aripiprazole concentrations in an HIV-positive male concurrently taking duloxetine, darunavir, and ritonavir.

@article{Aung2010IncreasedAC,
  title={Increased aripiprazole concentrations in an HIV-positive male concurrently taking duloxetine, darunavir, and ritonavir.},
  author={Gregory L Aung and John G O'Brien and Pamela G Tien and Laura S Kawamoto},
  journal={The Annals of pharmacotherapy},
  year={2010},
  volume={44 11},
  pages={1850-4}
}
OBJECTIVE To report a case of increased aripiprazole concentrations during coadministration with darunavir, ritonavir, and duloxetine. CASE SUMMARY A 43-year-old HIV-positive Hispanic man received darunavir/ritonavir-based antiretroviral therapy (ART) in addition to aripiprazole and duloxetine for depression and anxiety. A month after the aripiprazole dosage was increased to 50 mg daily, the patient developed confusion and loss of coordination. Weeks later, he presented to the emergency… CONTINUE READING
4 Citations
21 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 21 references

Similar Papers

Loading similar papers…